# SDR FDEA201111164935

- Difficulty date: November 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Gouged
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM GOUGED AT STA 405.  BLENDED GOUGE CHECKED LIMITS IAW SRM 53-00-51. MATERIAL REMOVED EXCEEDS 10 PERCENT, .040 REMAINING.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DRAWING III.  REMOVED CREASE BEAM IAW 51-40-02 FABRICATED NEW CREASE BEAM IAW SRM 53-10-13 DWG 141N8422.  INSTALLED NEW CREASE BEAM STA 405, RBL 62 IAW SRM 51-40-02.  MAJOR REPAIR.
